RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 3, Pages 91–111 (Mi fpm1655)  

Invariant foliations of nondegenerate bi-Hamiltonian structures

I. K. Kozlov

Lomonosov Moscow State University

Abstract: In this paper, we describe all invariant distributions of nondegenerate bi-Hamiltonian structures and investigate their integrability in the neighborhood of a generic point.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00664-а
Ministry of Education and Science of the Russian Federation НШ-581.2014.1


Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 225:4, 596–610

Bibliographic databases:

UDC: 514.763.3

Citation: I. K. Kozlov, “Invariant foliations of nondegenerate bi-Hamiltonian structures”, Fundam. Prikl. Mat., 20:3 (2015), 91–111; J. Math. Sci., 225:4 (2017), 596–610

Citation in format AMSBIB
\Bibitem{Koz15}
\by I.~K.~Kozlov
\paper Invariant foliations of nondegenerate bi-Hamiltonian structures
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 3
\pages 91--111
\mathnet{http://mi.mathnet.ru/fpm1655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3519750}
\elib{http://elibrary.ru/item.asp?id=27138749}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 225
\issue 4
\pages 596--610
\crossref{https://doi.org/10.1007/s10958-017-3481-6}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1655
  • http://mi.mathnet.ru/eng/fpm/v20/i3/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:148
    Full text:42
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020